MAUDE Adverse Event Report: APEX HEALTHCARE MFG. INC HOYER LIFT; PATIENT LIFT

APEX HEALTHCARE MFG. INC HOYER LIFT; PATIENT LIFT
Model Number HOY-ADVANCE-E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Fall (1848)
Date of Event 01/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report or other information submitted by joerns healthcare under 21 cfr part 803, and release by fda of that report information, does not reflect a conclusion or admission by joerns healthcare, its employees, its contract service firms, or their employees, finished device suppliers, or their employees caused or contributed to the reportable event.
 
Event or Problem Description
It was reported to the manufacturer, by the end user, per the end user, that call from lf reporting she fell out of her lift and needs to get a part.She says she called previously but was told that we don't provide parts.The fall happened when the caregiver was putting the sling on, then in the transfer into the chair as she got closer to her closet a piece of the sling slipped out of the spreader then she fell and hit her head on the floor.Ems and fire department were called and there was a hospital visit but that was a week later because she was dizzy and then her head started hurting.They did an mri and also determined she had a lung infection.Complaint was entered into our system.The type of sling used was not reported and end user does not have joerns sling on her original order.

Brand Name
HOYER LIFT
Common Device Name
PATIENT LIFT
Manufacturer (Section D)
APEX HEALTHCARE MFG. INC
no. 6 industrial 2nd road
tou chiao industrial park
min hsuing, chai yi hsi
TW 
Manufacturer (Section G)
APEX HEALTHCARE MFG. INC
no. 6 industrial 2nd road
tou chiao industrial park
min hsuing, chai yi hsi
TW  
Manufacturer Contact
mackenzie bay
2100 design road
arlington, TX 76014
8008260270
MDR Report Key21527207
Report Number3009402404-2025-00006
Device Sequence Number9619114
Product Code FSA
UDI-Device Identifier00810055880041
UDI-Public00810055880041
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHOY-ADVANCE-E
Device Catalogue NumberHOY-ADVANCE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Initial Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age50 YR
Patient SexFemale
Patient Weight68 KG